MAUDE Adverse Event Report: Mizuho Orthopedic Systems, Inc. PILLOW, GENTLETOUCH, 5 INCH RT; Surgical Patient Positioner

Mizuho Orthopedic Systems, Inc. PILLOW, GENTLETOUCH, 5 INCH RT; Surgical Patient Positioner
Model Number 1937S
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the gentletouch pillow didn't expand all the way.Patient's face was reported to be the touching the table.
 
Additional Manufacturer Narrative
Per the information obtained from the investigation, no patient injury/harm was reported.Upon review of the instructions for use (ifu), it was found to be sufficient with appropriate warnings pertaining to the usage of the pillow.An unexpanded pillow was used to position the patient's face despite being not being recommended in the ifu.The root cause of this incident is thus deemed as a use error as there was a failure to operate the device according to manufacturer's recommendations or recognized best practices for patient safety.

Brand Name
PILLOW, GENTLETOUCH, 5 INCH RT
Common Device Name
Surgical Patient Positioner
Manufacturer (Section D)
Mizuho Orthopedic Systems, Inc.
30031 ahern ave
union city CA 94587 -123
Manufacturer (Section G)
Mizuho Orthopedic Systems, Inc.
30031 ahern ave
union city CA 94587 -123
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587--123
+1(510)429-1500
MDR Report Key50063438
Report Number2921578-2026-00020
Device Sequence Number18427512
Product Code CCX
UDI-Device Identifier00842430110115
UDI-Public(01)00842430110115(10)MIZ260505(11)260505
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1937S
Device Catalogue Number1937S
Device Lot NumberDEL260505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown